# SDR DALA12015043210

- Difficulty date: November 21, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN LT SIDE AT FR 20 STRINGER 23 UPPER SURFACE WEB HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00 L=3.5 W=2.0 D=.063 ORIG .071 NO ESTABLISHED LIMITS AVAILABLE IAW SRM 53-11-14.  INSTALLED NEW WEB IAW SRM 51-42-11.
